Top 9 Ibuprofen PM Generic – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Pain Reliever NSAID/Nighttime Sleep-Aid, Amazon Basic Care Ibuprofen PM, 120 Count, 200 mg/38 mg, Ibuprofen and Diphenhydramine Citrate Tablets

#ad
Amazon Basic Care #ad - Active ingredients: this nighttime pain relief medicine contains ibuprofen 200 mg, a pain reliever NSAID, and diphenhydramine citrate 38 mg, a nighttime sleep-aid; compare to Advil PM active ingredients.

Pain relief: muscles, bones and joints are vulnerable targets for pain to attack; pain may begin with an injury or illness. Gluten free: amazon basic care ibuprofen PM are coated caplets capsule-shaped tablets in a safety sealed bottle; this product is gluten free. For adults and children 12 years and over: amazon Basic Care Ibuprofen PM tablets are used as a pain reliever NSAID and sleep aid for adults and children 12 years and over. Nighttime sleep aid: amazon basic care ibuprofen PM contains a combination of a nighttime sleep-aid and a pain reliever NSAID that provides relief of occasional sleeplessness when associated with minor aches and pains.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2.06 Inches
Length2.13 Inches
Width4 Inches

2. A+Health

#ad

A+ Health Ibuprofen PM Softgels, Pain Reliever/Nighttime Sleep Aid NSAID, Made in USA, 120 Count

#ad
A+Health #ad - Contains active ingredients ibuprofen 200mg nonsteroidal anti-inflammatory drug and Diphenhydramine 25mg—compare to the active ingredients in Advil PM Liquid-Gels.

Provides relief from occasional sleeplessness when associated with minor aches and pains, helping you fall asleep and stay asleep. Temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, menstrual cramps, toothache, the common cold, backache, and minor pain of arthritis. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 120 softgels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3.75 Inches
Length2.15 Inches
Weight0.13 Pounds
Width2.15 Inches
Part NumberIBUPM120
ModelIBUPM120

3. Motrin

#ad

80 Count, Motrin PM Caplets 200 mg Ibuprofen & 38 mg Sleep Aid, Nighttime Relief for Minor Pains

#ad
Motrin #ad - Each motrin pm caplet contains 200 milligrams of ibuprofen with a gentle nighttime sleep-aid to help stop pain at its source so that you can get the sleep you need and the pain relief you deserve.

80-count bottle of motrin pm caplets for effective pain relief with a proven sleep aid to help ease today's aches so that you can fall asleep and stay asleep. These ibuprofen/diphenhydramine caplets provide targeted pain relief with a nighttime sleep-aid so that you feel rested and ready to take on tomorrow. Motrin pm is indicated for ages 12 years or older and is safe and effective when used as directed. This nighttime pain reliever provides relief from occasional sleeplessness when associated with minor aches and pains, due to arthritis, headache, backache and menstrual cramps.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number56380
Model56380

4. Advil

#ad

Pain Medicine With Ibuprofen For Pain Relief And Diphenhydramine Citrate For A Sleep Aid, 120 Coated Caplets, Advil PM Pain Reliever And Nighttime Sleep Aid

#ad
Advil #ad - One bottle of 120 coated caplets of advil pm pain reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid. Ibuprofen pm sleep aid and nighttime pain reliever helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills.

Advil ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away. Ibuprofen sleep aid and PM pain medicine for adults and children 12 years and older.

Take two ibuprofen pm caplets at bedtime for minor arthritis pain relief, for headache pain relief and for occasional sleeplessness related to minor aches and pains. Hsa and fsa eligible product. Nighttime sleep aid and pain medication that helps you fall asleep and stay asleep.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.25 Inches
Length2.31 Inches
Weight0.23 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

5. HealthA2Z

#ad

Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid, 365 Caplets, HealthA2Z Extra Strength Pain Relief PM

#ad
HealthA2Z #ad - Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. It contains no Aspirin. 500 mg acetaminophen, helps relieve muscle, headache, a proven pain reliever, joint, and arthritis pain quickly.25 mg diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen. Adults and children 12 years and over: take 2 caplets at bedtime. Compare to Tylenol PM active ingredient.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772

6. Advil

#ad

Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid, 80 Liquid Filled Capsules

#ad
Advil #ad - Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older. Hsa and fsa eligible product. Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills.

One bottle of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains. Pm pain reliever that rushes liquid relief right where it hurts. Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.19 Inches
Length2.25 Inches
Weight0.22 Pounds
Width2.38 Inches
Part NumberADVILPM-LQUDGEL
Model305730167550

7. HealthA2Z

#ad

HealthA2Z® Extra Strength Pain Relief PM | 150 Caplets | Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever & Nighttime Sleep Aid | Non-Habit Forming | Compare to Tylenol PM Active Ingredient

#ad
HealthA2Z #ad - Do not take more than 2 caplets of this product in 24 hours. Pain reliever: healtha2z extra strength Pain relief PM helps relieve muscle, joint, headache, and arthritis pain quickly. Compare to Tylenol PM active ingredient. Sleep aid: healtha2z extra strength pain relief PM contains a gentle, non-habit-forming sleep aid to allow you to fall asleep faster and stay asleep. It does not contain Aspirin. Directions: do not take more than directed see overdose warning. Children under 12 years: do not use. Adults and children 12 years and over: take 2 caplets at bedtime.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4.5 Inches
Length2.25 Inches
Weight0.26 Pounds
Width2.25 Inches
Part NumberFP0658

8. Amazon Basic Care

#ad

Pain Reliever Plus Nighttime Sleep Aid, Amazon Basic Care Acetaminophen PM, 100 Count

#ad
Amazon Basic Care #ad - Use: amazon basic care acetaminophen pm may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.

Amazon basic care acetaminophen pm has 500 mg acetaminophen, and 25 mg of diphenydramine hydrochloride, pain reliever, together in easy-to-swallow caplets. Child-resistant cap. Less pain, nighttime sleep aid, more sleep: minor aches & pains can interfere with restful sleep. Active ingredients: the active ingredients in amazon basic care Acetaminophen PM are acetaminophen 500 mg, and diphenhydramine HCl 25 mg, pain reliever, nighttime sleep aid.

Compare to extra Strength Tylenol PM Caplets active ingredients. Non-habit forming: extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly. Effective sleep aid: for pain with sleeplessness.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Width3.75 Inches

9. ValuMeds

#ad

Minor Aches | Non-Habit Forming, ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches

#ad
ValuMeds #ad - Consult a doctor for details. Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use.

Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime. Relieve pain fast – formulated with 500mg of Acetaminophen, joint, our PM pain reliever can help relieve muscle, headache, and arthritis pain quickly. Extra strength support – valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast. Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad